# SDR NACA20030098

- Difficulty date: July 28, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 29,015 hours
- Engine: Pwa R2800CB3
- Engine time: 2,129 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: PR58E5
- Part serial: 717921
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 3,200 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE LEANS ITSELF OUT DURING FLIGHT AND ALL CLIMB CONFIGURATIONS.  REPLACED NR 1 ENGINE CARBURETOR.  CHECKED GOOD.
